# SDR EISA98258

- Difficulty date: November 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N313NE
- Make and model: Boeing 727223
- Aircraft serial: 19702
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Condition: Cracked
- Location: Nr 7 Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK WORK CARD ACCOMPLISHMENT REVEALED NR 3 SLAT HAD CRACKED RIB INBOARD OF INBOARD TRACK.  REPLACED RIB ASSEMBLY PER SRM 57-50-3 AND 51-30-2.  (M)
